# SDR AALA202101199018

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 18,548 hours, 7,234 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY AFT DOOR LEFT ON NOSE LANDING GEAR.  REPLACED HINGE FITTING AFT (AALA202101169002) AND FORWARD (AALA202101199018) IN AFT DOOR LEFT SIDE NOSE LANDING GEAR, IAW CMM 52-82-32-820-808-C01 AND AMM 32-22-13-410-001-A.
